# SDR SIMA20250408001

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 24,671 hours, 16,264 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: I/O Module
- Part number: 70253651904
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAUTION MESSAGE PARKING BRAKE NOT RELEASED AT CRUISE ALTITUDE. THE MESSAGE WAS INTERMITTENT. THE MESSAGE EXTINGUISHED DURING DESCENT. (REPEAT EVENT) FOUND FAULT CODES 32400016UT1, 324 003 48, 32400015UT1 AND 324 009 31 INSPECTED BRAKE CABLE ADJUSTMENT IAW AMM 32-44-00 AND NO FAULT NOTED RAR GENERIC I/O MODULE 9/10 IN MAU 3 IAW AMM 31-41-06 OPS CHECK OK
